# SDR TWRA96318

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-SERVICE, FOUND FOLLOWING DISCREPANCIES, AFT PRESSURE BULKHEAD AT BS 2360, LOWER WEB AT RBL 15 TO RBL 30 ADJACENT TO 'Y' CHORD IS CORRODED.  REMOVED LOWER WEB DUE TO CORROSION AND REPLACED WEB PER SRM 51-30-02, EA 47-5383-12.  (M)
